Special Issue "Special Functions and Their Applications"

A special issue of Axioms (ISSN 2075-1680).

Deadline for manuscript submissions: 30 September 2019.

Special Issue Editor

Guest Editor
Prof. Clemente Cesarano Website E-Mail
Section of Mathematics – International Telematic University UNINETTUNO
Phone: +39.0669207675
Interests: special functions; orthogonal polynomials; fractional calculus; numerical methods; ODE and PDE

Special Issue Information

Dear Colleagues,

The theory of generalized special functions is applied in different branches of pure and applied mathematics and physics. A combination of techniques involving methods of algebraic nature and special functions of standard or generalized forms may offer a powerful tool to solve problems in pure and applied mathematics. In this Special Issue, we will cover different topics in pure mathematics, physics, and statistics, in which the combined use of operational methods and special functions has provided solutions that are hardly achievable with conventional means.

Prof. Dr. Clemente Cesarano
Guest Editor

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Axioms is an international peer-reviewed open access quarterly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 1000 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Keywords

  • Special functions
  • Orthogonal polynomials
  • Generating functions

Published Papers (2 papers)

Order results
Result details
Select all
Export citation of selected articles as:

Research

Open AccessArticle
An Efficient Class of Traub–Steffensen-Type Methods for Computing Multiple Zeros
Axioms 2019, 8(2), 65; https://doi.org/10.3390/axioms8020065 - 25 May 2019
Cited by 1
Abstract
Numerous higher-order methods with derivative evaluations are accessible in the literature for computing multiple zeros. However, higher-order methods without derivatives are very rare for multiple zeros. Encouraged by this fact, we present a family of third-order derivative-free iterative methods for multiple zeros that [...] Read more.
Numerous higher-order methods with derivative evaluations are accessible in the literature for computing multiple zeros. However, higher-order methods without derivatives are very rare for multiple zeros. Encouraged by this fact, we present a family of third-order derivative-free iterative methods for multiple zeros that require only evaluations of three functions per iteration. Convergence of the proposed class is demonstrated by means of using a graphical tool, namely basins of attraction. Applicability of the methods is demonstrated through numerical experimentation on different functions that illustrates the efficient behavior. Comparison of numerical results shows that the presented iterative methods are good competitors to the existing techniques. Full article
(This article belongs to the Special Issue Special Functions and Their Applications)
Show Figures

Figure 1

Open AccessArticle
Oscillation of Fourth-Order Functional Differential Equations with Distributed Delay
Axioms 2019, 8(2), 61; https://doi.org/10.3390/axioms8020061 - 18 May 2019
Cited by 4
Abstract
In this paper, the authors obtain some new sufficient conditions for the oscillation of all solutions of the fourth order delay differential equations. Some new oscillatory criteria are obtained by using the generalized Riccati transformations and comparison technique with first order delay differential [...] Read more.
In this paper, the authors obtain some new sufficient conditions for the oscillation of all solutions of the fourth order delay differential equations. Some new oscillatory criteria are obtained by using the generalized Riccati transformations and comparison technique with first order delay differential equation. Our results extend and improve many well-known results for oscillation of solutions to a class of fourth-order delay differential equations. The effectiveness of the obtained criteria is illustrated via examples. Full article
(This article belongs to the Special Issue Special Functions and Their Applications)
Back to TopTop